# SDR CALA2015092994542

- Difficulty date: September 15, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 54,005 hours, 12,429 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT POSITION 35 & 38 LT, CEILING, INOPERATIVE.  R & R EMER LIGHT LAMP AT POSITION 35 & 38 LT.  PERFORMED OPERATIONS TEST, FOUND NORMAL IAW WDM 33-51-13 & AMM 33-51-00.
